question-icon

What causes nausea, tremors and anxiety while on Duromine?

default
Posted on Fri, 3 Aug 2018
Question: Hi, I take Aropax (10mg) a day. In started taking Duromine, I was on duromine for 2 weeks but started feeling anxious so I stopped them last Tuesday. I am still suffering with feeling really hot at the back of my neck, shaky, nauseous and irritable. Will this go away?
doctor
Answered by Dr. Bhagyesh V. Patel (37 minutes later)
Brief Answer:
Duromine stopping will not give any side effects after 5 days .

Detailed Answer:
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query thoroughly .

* Stopping Duromine since Tuesday will now not give any of the side effects after
5 days as there must be clearance of residual drug from the body by now
( because calculating the half life , it takes around 80 hrs . to clear it totally )

Kindly provide further details so that I can answer your query completely .

1. Duration of narrated symptoms .
2. Taking Aropax since how many days .

Awaiting for your response .

Regards .
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Bhagyesh V. Patel

General Surgeon

Practicing since :1999

Answered : 15648 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes nausea, tremors and anxiety while on Duromine?

Brief Answer: Duromine stopping will not give any side effects after 5 days . Detailed Answer: Hello dear Warm welcome to Healthcaremagic.com I have evaluated your query thoroughly . * Stopping Duromine since Tuesday will now not give any of the side effects after 5 days as there must be clearance of residual drug from the body by now ( because calculating the half life , it takes around 80 hrs . to clear it totally ) Kindly provide further details so that I can answer your query completely . 1. Duration of narrated symptoms . 2. Taking Aropax since how many days . Awaiting for your response . Regards .